A long time friend of mine and I had hung out on Sunday last week, we watched a movie, started kissing and one thing led to another, we ended up having unprotected sex and he didn't "pull out" in time. I had taken the plan b one step pill the following Tuesday in the morning, (couldn't get it sooner) I'm supposed to be starting my period tomorrow, I've spotted a few times, had cramps, I've been bloated a lot more then usual, and had a sore back, along with a lot of discharge. I'm worried that I may be pregnant if anyone could help me, id greatly appreciate it, I don't have anywhere else to turn to, and I know that it was irresponsible of me to put myself at risk, but I cant change things now, so please don't pass judgments, no ones perfect.
It is too early to have pregnancy symptoms yet so any symtoms you are having are side effects from Plan b. You took Plan b in the recommended time frame so hopefully you will be ok. Just one thing though-pulling out doesnt do a THING to protect you from getting pregnant!! I dont know why this old wives tale still prevails. So many young women seem to think this is a method of birth control when it does little to nothing to prevent pregnancy. Men secrete sperm long before they ejaculate and this secretion is not something they feel or can control. So pulling out is a wasted gesture as far as contraception is concerned. If you are going to be sexually active, your best bet is a regular form of birth control. I always recommend that women carry a few condoms in her purse for just these kinds of episodes. You cant always rely on the male to have one (and if he carries it in his wallet, the heat damages it anyway) so keep a few in your purse at all times for these kinds of situations. They happen sometimes when we least expect so it is best to be prepared at all times. Plan b is a good thing to have but the best time to think of contraception is before sex, not after. As you say, what is done is done. You did all you could do after the fact to prevent pregnancy. You can expect Plan b to mess up your cycle and it will likely be a few months before you are regular again so dont stress on it. Some women will spot and bleed right after taking Plan b and some women dont. Most women will find their periods delayed (which can lead to all sorts of anxieties) If you are late, you can go ahead and do a pregnancy test. If it is negative, you are most likely NOT pregnant and it is just the hormones messing up your cycle. Be sure to wait until you are at least a week late before you test and use the mornings first void (pee) for the test. Good Luck-I hope everything turns out okay for you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Posted 26 Oct 2014 • 1 answer
Posted 25 Feb 2015 • 2 answers
Posted 26 Mar 2015 • 1 answer
Posted 3 Jun 2015 • 1 answer
Posted 23 Aug 2016 • 1 answer